Discussions that mention acetaminophen

Back Problems board


Chris.. I'm sorry for all you're going through. I know it's difficult.

Part of your "down" feeling could be your medication. Is there any way you can cut back on it or replace it with some extra strength acetaminophen?
I know the oxycontin is a narcotic so you won't want to stop it cold turkey but maybe every other dose, take acetaminophen instead. Then gradually decrease your oxycontin.

The patient information said to notify your doctor if you experience mood changes while taking this drug. I would call them.

The aches you're experiencing could be a combination of muscle and stress. Make sure you're getting out to walk. Keep the car rides to brief distances when possible. Put a pillow behind your back in the car too.

I actually took a little trip to visit family and it broke up the routine I had fallen into. Made a world of difference when I came back. Sometimes we just need to break our patterns.

Hang in there.